# SDR ASOA20131011075C

- Difficulty date: October 11, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 26,749 hours, 20,443 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2930015101
- Condition: Leaking
- Location: Left Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

A FUEL LEAK REPORTED BY THE TOWER. UNABLE TO CONFIRM, MAINTENANCE INSPECTED AND REPLACED THE LT WING OTBD VENT VALVE IAW AMM 28-12-01.  LEAK CHECKS WERE GOOD.
